Alert archive / Iowa / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 37, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 26, 2009, 6:58 PM CDT for Marion County, Iowa. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2009, 6:58 PM CDT (23:58 UTC)
- Expired
- Apr 26, 2009, 7:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Marion County, IA
The radar
The Des Moines radar (KDMX), 77 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:00 PM CDT | TSTM WND DMG | 4 N Melcher-Dallas, IA | LARGE TREE BLOWN INTO A POWER POLE AND ANOTHER POWER POLE DOWN. |
| Apr 26, 7:32 PM CDT | TSTM WND GST 61 | 4 Ese Pella Airport, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 5:02 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 402 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 262358
SVRDMX
IAC125-270045-
/O.NEW.KDMX.SV.W.0037.090426T2358Z-090427T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
658 PM CDT SUN APR 26 2009
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 745 PM CDT
* AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF
MELCHER-DALLAS...OR 26 MILES SOUTHEAST OF DES MOINES...AND WAS
MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KNOXVILLE AIRPORT AND KNOXVILLE BY 715 PM CDT...
LAKE RED ROCK BY 720 PM CDT...
HARVEY...PELLA AIRPORT...PELLA AND BUSSEY BY 730 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
&&
LAT...LON 4116 9306 4116 9307 4116 9333 4140 9332
4151 9287 4130 9287 4116 9288
TIME...MOT...LOC 2358Z 260DEG 33KT 4128 9329
$$
SMALL3 follow-up statements
000
WWUS53 KDMX 270003
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
703 PM CDT SUN APR 26 2009
IAC125-270045-
/O.CON.KDMX.SV.W.0037.000000T0000Z-090427T0045Z/
MARION IA-
703 PM CDT SUN APR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR MARION COUNTY...
AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR KNOXVILLE AIRPORT...OR
28 MILES SOUTHEAST OF DES MOINES...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KNOXVILLE AND KNOXVILLE AIRPORT BY 710 PM CDT...
LAKE RED ROCK BY 715 PM CDT...
HARVEY AND PELLA AIRPORT BY 720 PM CDT...
PELLA BY 725 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4116 9306 4116 9307 4116 9333 4140 9332
4151 9287 4130 9287 4116 9288
TIME...MOT...LOC 0003Z 258DEG 39KT 4131 9319
$$
SMALL000
WWUS53 KDMX 270038
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
738 PM CDT SUN APR 26 2009
IAC125-270045-
/O.CON.KDMX.SV.W.0037.000000T0000Z-090427T0045Z/
MARION IA-
738 PM CDT SUN APR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN MARION COUNTY...
AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF
PELLA...OR 32 MILES NORTHWEST OF OTTUMWA...MOVING EAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4116 9289 4116 9321 4145 9312 4151 9287
4129 9287
TIME...MOT...LOC 0038Z 259DEG 34KT 4137 9281
$$
SMALL000
WWUS53 KDMX 270043
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
743 PM CDT SUN APR 26 2009
IAC125-270053-
/O.EXP.KDMX.SV.W.0037.000000T0000Z-090427T0045Z/
MARION IA-
743 PM CDT SUN APR 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARION COUNTY EXPIRES
AT 745 PM CDT...
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 4116 9289 4116 9321 4145 9312 4151 9287
4129 9287
TIME...MOT...LOC 0043Z 259DEG 34KT 4138 9275
$$
SMALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:42 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 26, 6:42 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 642 PM CDT SUN APR 26 2009 .UPDATED AVIATION DISCUSSION 27/00Z. .SHORT TERM /TONIGHT/... COMPLEX SITUATION REMAINS THROUGH THE OVERNIGHT HOURS TONIGHT. PRIMARY SFC WARM FRONT CURRENTLY EXTENDS ACROSS CENTRAL IOWA WITH THE SECONDARY WARM FRONT LIFTING NORTH OF THE IA/MN BORDER. GOOD THETA-E ADVECTION HAS BEEN LIFTING THROUGH THE STATE MUCH OF THE DAY RESULTING IN NUMEROUS THUNDERSTORMS THROUGH THE REGION. TWO FOLD THREAT FOR TONIGHT BETWEEN SEVERE WX POTENTIAL AND HEAVY RAINFALL POTENTIAL. SEVERE POTENTIAL WILL LAST THE REMAINDER OF THE AFTERNOON AND THROUGH MID EVENING. INCREASING LOW LEVEL SHEAR ONGOING OVER MUCH OF CENTRAL AND SOUTH CENTRAL IOWA. LOW LEVEL EFFECTIVE SRH NOW AT 200-300 M2/S2 ALONG WITH EFFECTIVE BULK SHEAR 35 TO 45 KT...WELL INTO THE SUPERCELL RANGE. THIS SHEAR ALONG WITH UNSEASONABLY MOIST PRECIPITABLE WATER VALUES OVER 1.5 INCHES OR OVER 250% OF SEASONAL VALUES WILL LEAD TO HEAVY PRECIPITATION SUPERCELL POTENTIAL WITH POTENTIAL FOR A FEW TORNADOES AND DAMAGING WINDS. HAIL WILL BECOME A SECONDARY THREAT AS AN EXTREMELY MOIST AIRMASS AND DEEP WARM LAYER WILL RESULT IN LONG AND NARROW CAPE VALUES AND ALSO PROMOTE EXCESSIVE SHEDDING AND MELTING OF ANY HAIL THAT DOES FORM. HEAVIEST RAINFALL SHOULD OCCUR WEST OF INTERSTATE 35 TONIGHT WHERE GREATEST RESIDENCE TIME FOR STORMS WILL OCCUR WITH LACK OF A PUSH TO THE EAST. STORMS OVER THE WEST WILL MOVE PARALLEL TO THE SLOW MOVING BOUNDARY FOR SEVERAL HOURS THROUGH THIS EVENING. HOWEVER...DO EXPECT HIGH PRESSURE BUILDING INTO THE UPPER MISSOURI VALLEY AND AN EVENTUALLY EXPANDING COLD POOL TO GIVE THE COLD FRONT A NUDGE TO THE EAST AND BECOME MORE PROGRESSIVE THROUGH THE REMAINDER OF THE AREA. THIS SHOULD LIMIT EXTREME RAINFALL AMOUNTS OVER THE EAST. WILL EXPAND THE FLASH FLOOD WATCH TO THE WEST AND MAINTAIN OVER THE EAST WHERE HEAVY RAINFALL FELL LAST EVENING. .LONG TERM /MONDAY THROUGH SUNDAY/... A COLD FRONT SHOULD BE ROUGHLY THREE QUARTERS OF THE WAY THROUGH THE STATE BY MORNING WITH A SECOND SHORTWAVE PUSHING ACROSS THE STATE FROM WEST TO EAST ACROSS MAINLY CENTRAL IOWA BEFORE LIFTING TO THE NORTHEAST. THIS SHOULD KEEP A CHANCE FOR SHOWERS AND THUNDERSTORMS GOING THROUGH MID TO LATE MORNING. ONCE THAT PASSES HIGH PRESSURE SHOULD TAKE OVER FOR TUESDAY INTO WEDNESDAY GIVING US A COOLER AND DRY PERIOD. THIS HOWEVER WILL BE SHORT LIVED AS ANOTHER SHORTWAVE COME BARRELING OUT OF THE ROCKIES ACROSS THE NORTHERN PLAINS. THIS WILL DEEPEN SOME AND AFFECT CENTRAL IOWA LATE WEDNESDAY THROUGH THURSDAY NIGHT. ADDITIONAL HEAVY RAIN CHANCES WITH THUNDERSTORMS APPEAR PLAUSIBLE. FOR THE WEEKEND...BOTH MODELS ARE DOING A SHIFT AND PUSHING THE NEXT SYSTEM SOUTH OF IOWA FRIDAY AND SATURDAY BOTH MODELS KEEP THE NEXT SHORTWAVE OUT OF IOWA ON SUNDAY WITH THE EURO MORE AGGRESSIVE. WILL NEED TO WAIT AND SEE BEFORE I BUY THAT. I PUT 30 POPS IN FOR SUNDAY...BASED MORE ON WHAT THE MODELS HAD BEEN DOING PREVIOUSLY...WHEN CONSISTENCY WAS THERE. && .AVIATION...27/00Z WIDESPREAD CONVECTION TO CONTINUE UNTIL 07Z MOST AREAS...HOLDING ONTO 10Z KOTM WITH SLIGHTLY IMPROVING CIGS/VSBYS AND WINDS AS THE NIGHT PROGRESSES. THOUGH MAIN SVR THREAT WILL BE OVER BY 05Z... EXPECT THAT -TSRA/RA WILL CONTINUE THROUGH 10Z OR SO./REV && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-BLACK HAWK-BOONE-BREMER-BUTLER-CASS-CLARKE- DALLAS-DAVIS-DECATUR-GRUNDY-GUTHRIE-HARDIN-JASPER-LUCAS-MADISON- MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD-STORY- TAMA-TAYLOR-UNION-WAPELLO-WARREN-WAYNE. && SHORT TERM...DONAVON AVIATION...REV LONG TERM...FAB
Hazardous weather outlook, Apr 26, 4:54 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 454 PM CDT SUN APR 26 2009 IAZ004>007-015-016-023-024-033-034-044-272200- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-POCAHONTAS- HUMBOLDT-SAC-CALHOUN-CRAWFORD- 454 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS CAN BE EXPECTED THIS EVENING. AN ISOLATED SEVERE STORM WITH 60 MPH WINDS AND QUARTER SIZED HAIL IS POSSIBLE. AREAS OF HEAVY RAINFALL IS ALSO POSSIBLE WITH 1 TO 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND EARLY TONIGHT. IAZ017-025>028-035>039-045>050-057>062-070>075-081>086-092>097- 272200- CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 454 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL IOWA. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS WILL MOVE THROUGH THE AREA TONIGHT WITH WIDESPREAD HEAVY RAINFALL EXPECTED. AN ADDITIONAL 2 TO 3 INCHES OF RAIN IS POSSIBLE OVERNIGHT ALONG WITH LOCALLY HIGHER AMOUNTS. SEVERE STORMS AREA ALSO POSSIBLE THIS EVENING. QUARTER SIZED HAIL...65 MPH WINDS AND ISOLATED TORNADOES AREA ALL THREATS THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RAINFALL REPORTS WILL ALSO BE APPRECIATED. DONAVON
In the hours before
Local storm report, Apr 26, 6:03 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
603 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 2 NNE YALE 41.80N 94.34W
04/26/2009 GUTHRIE IA EMERGENCY MNGR
WATER OVER THE ROAD IN SEVERAL PLACES ON THE ROAD BETWEEN
JAMAICA AND YALE.
&&
JAZLocal storm report, Apr 26, 6:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
619 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG WNW MOUNT AYR 40.71N 94.24W
04/26/2009 RINGGOLD IA TRAINED SPOTTER
NEAR 215TH STREET AND 190TH AVE. ROOF OFF BARN AND
NUMEROUS TREE LIMBS DOWN.
&&
KJLocal storm report, Apr 26, 6:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
630 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG BEAMAN 42.22N 92.82W
04/26/2009 GRUNDY IA LAW ENFORCEMENT
POSSIBLE TORNADO. PUBLIC REPORTED TO DISPATCH THAT AN
OUTBUILDING WAS DAMAGED 2.19 MILES SOUTHEAST OF BEAMAN.
&&
FBOKSALocal storm report, Apr 26, 6:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
649 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM FLASH FLOOD 2 SW MARSHALLTOWN AIRPO 42.09N 92.95W
04/26/2009 MARSHALL IA AMATEUR RADIO
CHICKEN CREEK HAS RAPIDLY RISEN OUT OF ITS BANKS OVER THE
PAST HOUR...AND IS NOW FLOODING.
&&
JAZLocal storm report, Apr 26, 6:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM FLASH FLOOD 5 S MARSHALLTOWN AIRPOR 42.05N 92.93W
04/26/2009 MARSHALL IA AMATEUR RADIO
WATER IS WAIST DEEP ON LINN ST AND CHURCH ST IN
MARSHALLTOWN.
&&
JAZLocal storm report, Apr 26, 6:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
654 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FLASH FLOOD 10 SW GUTHRIE CENTER 41.59N 94.64W
04/26/2009 GUTHRIE IA EMERGENCY MNGR
FLASH FLOODING RESULTED IN A CULVERT COLLAPSE AT FRONTIER
RD AND 292ND ST.
&&
JAZThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Warren | 24 min |
| Apr 25, 9:02 PM CDT | River Flood Warning | DMX | Decatur | 48 hr |
| Apr 25, 9:02 PM CDT | River Flood Warning | DMX | Lucas, Wayne | 5 days |
| Apr 25, 9:02 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 55 hr |
| Apr 25, 9:19 PM CDT | Areal Flood Advisory | DMX | Appanoose, Davis, Wapello | 6 hr |
| Apr 26, 3:38 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 34 more | 24 hr |
| Apr 26, 7:10 AM CDT | River Flood Warning | DMX | Taylor | 24 hr |
| Apr 26, 10:40 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Union | 32 min |
| Apr 26, 1:15 PM CDT | River Flood Warning | DMX | Polk, Story | 27 hr |
| Apr 26, 1:24 PM CDT | River Flood Warning | DMX | Madison, Warren | 48 hr |
| Apr 26, 2:09 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 51 min |
| Apr 26, 3:19 PM CDT | River Flood Warning | DMX | Madison, Warren | 4 days |
| Apr 26, 3:42 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 48 min |
| Apr 26, 3:51 PM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy, Marshall, Tama | 3 hr |
| Apr 26, 3:51 PM CDT | River Flood Warning | DMX | Story | 20 hr |
| Apr 26, 4:08 PM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Apr 26, 4:08 PM CDT | River Flood Warning | DMX | Warren | 19 hr |
| Apr 26, 4:40 PM CDT | Flash Flood Warning | DMX | Adair, Audubon, Cass, Guthrie | 6 hr |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 47 min |
| Apr 26, 5:17 PM CDT | Areal Flood Advisory | DMX | Dallas, Madison, Polk, Warren | 3 hr |
| Apr 26, 6:04 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 41 min |
| Apr 26, 6:08 PM CDT | Tornado Warning | DMX | Black Hawk, Tama | 37 min |
| Apr 26, 6:23 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 37 min |
| Apr 26, 6:29 PM CDT | Flash Flood Warning | DMX | Marshall | 6 hr |
| Apr 26, 6:36 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Marion, Warren | 39 min |
| Apr 26, 6:39 PM CDT | Severe Thunderstorm Warning | DMX | Marion, Polk, Warren | 51 min |
| Apr 26, 6:50 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Decatur, Lucas, Monroe, Wayne | 40 min |
| Apr 26, 6:56 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 26 min |
| Apr 26, 6:59 PM CDT | Flash Flood Warning | DMX | Grundy, Marshall, Tama | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.